Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 4, Pages 601–605 (Mi zvmmf4416)  

Scientific communications

A factorization of elements of an inverse matrix

Yu. M. Nechepurenko


Full text: PDF file (649 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:2, 172–175

Bibliographic databases:

UDC: 519.613
MSC: Primary 15A09; Secondary 65F05, 15A23
Received: 07.05.1982

Citation: Yu. M. Nechepurenko, “A factorization of elements of an inverse matrix”, Zh. Vychisl. Mat. Mat. Fiz., 24:4 (1984), 601–605; U.S.S.R. Comput. Math. Math. Phys., 24:2 (1984), 172–175

Citation in format AMSBIB
\Bibitem{Nec84}
\by Yu.~M.~Nechepurenko
\paper A factorization of elements of an inverse matrix
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 4
\pages 601--605
\mathnet{http://mi.mathnet.ru/zvmmf4416}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=744037}
\zmath{https://zbmath.org/?q=an:0544.15003}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 2
\pages 172--175
\crossref{https://doi.org/10.1016/0041-5553(84)90104-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4416
  • http://mi.mathnet.ru/eng/zvmmf/v24/i4/p601

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:112
    Full text:65
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022